# SDR USAAF98050

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11291
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GSO - NR 2 CEILING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AT LIGHT FIXTURE.  (M)
